Since i have began taking anastrozole i've had terrible/horrible headaches and i am so tired!
Has anyone had severe headaches from taking anastrozole?
Question posted by meme2000 on 2 May 2011
Last updated on 21 October 2021
I’ve been taking Anastrozole for a month now and just started with the headaches. I take a daily migraine preventative and worry I’ll end up with migraines too. The hot flashes and waking up at night are a pain. The blurry vision just started yesterday, I didn’t know this could happen too.
It’s been years since you posted. Wondering how you did. I just started 4 weeks ago. Headaches are very real. My blood pressure spiked. Blurry vision lack of concentration. Wow. Rough.
Yes! I've been taking it since January 2011. Also, the night sweats & hot flashes are unbearable. I'm thinking of stopping it but I can't find anything that gives me enough information to make an informed decision.
Headache is a common side effect of anastrazole. You should talk to your Dr about these side effects. There may be an alternative medication you can take that doesnt have such intolerable side effects. Discuss your options with your Dr.
- Anastrozole uses and safety info
- Anastrozole information for Healthcare Professionals (includes dosage details)
- Side effects of Anastrozole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.